Alert archive / Colorado / Red Flag Warnings in 2025
Red Flag Warning 32, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 19, 2025, 1:29 AM MDT for 6 counties in Colorado. It took effect at Jun 20, 2025, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2025, 1:29 AM MDT (07:29 UTC)
- In effect from
- Jun 20, 2025, 10:00 AM MDT
- Expired
- Jun 20, 2025, 10:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 7.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4548 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
205 WWUS85 KPUB 190729 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 129 AM MDT Thu Jun 19 2025 COZ220-223-192330- /O.UPG.KPUB.FW.A.0024.250620T1600Z-250621T0400Z/ /O.NEW.KPUB.FW.W.0032.250620T1600Z-250621T0400Z/ /O.CON.KPUB.FW.A.0025.250621T1600Z-250622T0400Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 129 AM MDT Thu Jun 19 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 10 PM MDT Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 220 and 223. * TIMING...For the Red Flag Warning, from 10 AM to 10 PM MDT Friday. For the Fire Weather Watch, from Saturday morning through Saturday evening. * WINDS...For Friday, southwest winds 15 to 25 mph with gusts to 40 mph. For Saturday, southwest winds 20 to 30 mph with gusts to 50 mph * RELATIVE HUMIDITY...For Friday, as low as 12 percent. For Saturday, as low as 9 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
018 WWUS85 KPUB 191950 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 150 PM MDT Thu Jun 19 2025 COZ220-223-201200- /O.UPG.KPUB.FW.A.0025.250621T1600Z-250622T0400Z/ /O.NEW.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/ /O.CON.KPUB.FW.W.0032.250620T1600Z-250621T0400Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 150 PM MDT Thu Jun 19 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 10 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 220 and 223. * TIMING...For the first Red Flag Warning, from 10 AM to 10 PM MDT Friday. For the second Red Flag Warning, from 10 AM to 10 PM MDT Saturday. * WINDS...For Friday, Southwest 15 to 25 mph with gusts up to 40 mph. For Saturday, southwest winds 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 12 percent for Friday. As low as 9 percent for Saturday. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
837 WWUS85 KPUB 200703 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 103 AM MDT Fri Jun 20 2025 COZ220-223-202315- /O.NEW.KPUB.FW.A.0026.250622T1600Z-250623T0300Z/ /O.CON.KPUB.FW.W.0032.250620T1600Z-250621T0400Z/ /O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 103 AM MDT Fri Jun 20 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Sunday morning through Sunday evening. * AFFECTED AREA...Fire Weather Zones 220 and 223. * TIMING...For the first Red Flag Warning, from 10 AM this morning to 10 PM MDT this evening. For the second Red Flag Warning, from 10 AM to 10 PM MDT Saturday. For the Fire Weather Watch, from Sunday morning through Sunday evening. * WINDS...For today, southwest winds at 15 to 25 mph with gusts to 40. For Saturday, southwest winds at 20 to 30 mph with gusts to 50 mph. For Sunday southwest winds at 20 t0 30 mph with gusts to 50 mph. * RELATIVE HUMIDITY...For today, in the low teens. For tomorrow, in the single digits. For Sunday, in the low teens. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
755 WWUS85 KPUB 202033 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 233 PM MDT Fri Jun 20 2025 COZ220-223-211245- /O.UPG.KPUB.FW.A.0026.250622T1600Z-250623T0300Z/ /O.NEW.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/ /O.CON.KPUB.FW.W.0032.000000T0000Z-250621T0400Z/ /O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 233 PM MDT Fri Jun 20 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 10 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 220 and 223. * TIMING...A Red Flag Warning is in effect until 10 PM MDT this evening. Red Flag Warnings are also in effect from 10 AM to 10 PM MDT Saturday and Sunday. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ225-211245- /O.NEW.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/ /O.EXA.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 233 PM MDT Fri Jun 20 2025 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 10 PM MDT Saturday. A Red Flag Warning has also been issued from 10 AM to 10 PM MDT Sunday. * AFFECTED AREA...Fire Weather Zone 225. * TIMING...Red Flag Warnings are in effect from 10 AM to 10 PM MDT Saturday and Sunday. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
052 WWUS85 KPUB 210345 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 945 PM MDT Fri Jun 20 2025 COZ220-223-211945- /O.EXP.KPUB.FW.W.0032.000000T0000Z-250621T0400Z/ /O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/ /O.CON.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 945 PM MDT Fri Jun 20 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... * AFFECTED AREA...Fire Weather Zones 220 and 223. * TIMING...For the first Red Flag Warning, from 10 AM to 10 PM MDT Saturday. For the second Red Flag Warning, from 10 AM to 10 PM MDT Sunday. * WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ225-211945- /O.CON.KPUB.FW.W.0033.250621T1600Z-250622T0400Z/ /O.CON.KPUB.FW.W.0034.250622T1600Z-250623T0400Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 945 PM MDT Fri Jun 20 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225... * AFFECTED AREA...Fire Weather Zone 225. * TIMING...For the first Red Flag Warning, from 10 AM to 10 PM MDT Saturday. For the second Red Flag Warning, from 10 AM to 10 PM MDT Sunday. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 18, 10:56 PM MDT, 2 hours 33 minutes earlier. Its key messages:
- Hot and mainly dry weather returns Thursday, continuing through Sunday.
- Hottest days will be Friday and Saturday, with near record high temperatures at many locations, while fire danger increases to critical levels over the mountains along the Continental Divide/Upper Arkansas Valley both days.
- Cooler and potentially wetter weather returns beginning Monday, continuing through much of next week.
Area forecast discussion, Jun 18, 10:56 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Pueblo CO 1056 PM MDT Wed Jun 18 2025 .KEY MESSAGES... - Hot and mainly dry weather returns Thursday, continuing through Sunday. - Hottest days will be Friday and Saturday, with near record high temperatures at many locations, while fire danger increases to critical levels over the mountains along the Continental Divide/Upper Arkansas Valley both days. - Cooler and potentially wetter weather returns beginning Monday, continuing through much of next week. && .SHORT TERM /THROUGH THURSDAY/... Issued at 208 PM MDT Wed Jun 18 2025 Currently, nice mid-June day ongoing across srn Colorado, with relatively light winds and temperatures around seasonal averages. Just a few minor convective clouds over the mountains at mid-afternoon, and expect these to dissipate quickly this evening with clearing skies and cool overnight min temps. Upper ridge builds Thursday, with heat returning to most locations as mid level heights/temps rise. Plains will likely see some near 100f maxes reappear, especially from Pueblo eastward to Lamar, while remainder of the area sees mainly 80s/90s. Models have begun to hint at thunderstorms developing late Thu afternoon along a weak surface trough from roughly Trinidad to Lamar, so added some low pops for storms in this area for a few hours in the late afternoon. Given high cloud bases and large t/td spreads, expect more wind than rain with most activity, with a low risk of some 50-60 mph gusts under the strongest storms. Fire weather conditions look marginal Thursday (winds around 25 mph) so no highlights at this point. (More detailed fire weather discussion follows at the end of this product). && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 330 AM MDT Wed Jun 18 2025 The upper ridge will push off to the east Friday-Saturday, with breezy southwest flow setting in aloft. Downsloping and enhanced heating will cause temperatures to soar again, with areas across the eastern plains exceeding 100 degrees both days, while even the valleys hit the upper-80s to low-90s. Additionally, gusty winds are expected to mix down for the surface, increasing chances for both fire weather and heat- related hazards. Otherwise, the area should remain dry and generally free of precipitation as we head into the weekend. The incoming upper trough begins to dig down over the western CONUS starting on Sunday. Southwest flow aloft will increase, and though most of the area will remain dry some moisture will start to move in as well. Currently looking at the chance for some isolated showers and storms Sunday evening sometime, but it will depend on what kind of moisture advection we get with southerly surface winds. Temperatures finally begin to cool as we move into early next week, back into seasonal levels over the plains, though it will still be in the 80s at least. A cold front is expected to move in sometime on Monday as a lobe of energy translates through the jet to our north. Will need to see how this slight decrease in heat, along with moisture returns, impacts critical fire conditions. This will also coincide with an increased chance for thunderstorms over the plains, and while the moisture will be helpful for fuels, fire starts from lightning may become a more immediate concern. && .AVIATION /06Z TAFS THROUGH 06Z FRIDAY/ ... Issued at 1055 PM MDT Wed Jun 18 2025 VFR conditions to prevail over the next 24 hours at COS, PUB and ALS. Generally light diurnal wind regimes expected overnight, with slightly more mixing leading to gusty southerly winds up to 25kts at the taf sites tomorrow afternoon. && .FIRE WEATHER... Issued at 208 PM MDT Wed Jun 18 2025 Winds increase slightly across the higher terrain and interior valleys on Thursday, though speeds should stay at or just below critical fire weather thresholds and no fire weather highlight has been issued. On Friday and Saturday, Pacific NW upper trough deepens, with increasing sw winds over srn Colorado both days. Given winds in the 700-500mb layer of 35-45 kts, expect surface winds to easily reach 25-35 mph both days, with deep mixing producing some 50 mph gusts over higher exposed terrain. Air mass will be extremely dry, with single digit afternoon RH at most locations, while max temps will be in the 90s/100s lower elevations with mainly 80s interior valleys and all but the higher mountain peaks. While weather conditions will support widespread high fire danger, fuels away from the Continental Divide are still not critical, so only highlights at this point will be zones 220/223 along the Divide/upper Arkansas Valley. Will have to watch the San Luis Valley, where prolonged windy/hot weather may cure fine fuels enough to become critical, especially by late weekend. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Friday morning through Friday evening for COZ220-223. Fire Weather Watch from Saturday morning through Saturday evening for COZ220-223. && SHORT TERM...PETERSEN LONG TERM...GARBEROGLIO AVIATION...MW FIRE WEATHER...PETERSEN
Hazardous weather outlook, Jun 18, 1:46 PM MDT, 11 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 146 PM MDT Wed Jun 18 2025 COZ058>089-093>099-192000- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 146 PM MDT Wed Jun 18 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday For Thursday, temperatures of around 8 to 10 degrees above normal are expected, with daytime highs approaching triple digits across our eastern plains. Anyone susceptible to heat should consider limiting time outdoors in the heat on Thursday! Isolated weak thunderstorm activity will be possible across our far southeast plains and southern mountains on Thursday, with the main risks being outflow winds gusting to 45 mph and frequent lightning. Hot, dry, and breezy conditions will persist through late week and into the weekend. Along with hot, near-record temperatures, critical fire weather conditions are also expected over large portions of the area. For Friday and Sunday, these conditions will mainly be tied to the central mountains and adjacent areas along the Upper Arkansas. For Saturday, our windiest day, critical conditions will likely cover most of the area. Thunderstorm chances return to the forecast starting on Sunday, increasing further as we head into next week. Temperatures will cool off slightly, though should stay above normal. Thunderstorms are mainly expected to bring gusty wind and frequent lightning, along with some small hail. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 10/GARBEROGLIO
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:37 AM MDT | Heat Advisory | PUB | Bent, Crowley, Custer, El Paso, Fremont, Kiowa and 4 more | 44 hr |
| Jun 19, 12:35 PM MDT | Special Weather Statement | PUB | Costilla | 25 min |
| Jun 19, 12:53 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 19, 1:50 PM MDT | Red Flag Warning | PUB | Chaffee, Conejos, Costilla, Custer, Huerfano, Lake and 5 more | 56 hr |
| Jun 19, 1:59 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jun 19, 2:34 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jun 19, 2:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jun 19, 3:21 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 19, 3:32 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jun 19, 3:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jun 19, 3:56 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
Nearby
Red Flag Warnings in Colorado, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.